# SDR SWAA2019120939387

- Difficulty date: December 3, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,066 hours, 11,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR MACHINED INTERCOSTAL UPPER FLANGE CRACKED BETWEEN BS. 344 TO BS. 360, LBL 11 AFT FLOOR BOARD HOLE. / R&R INTERCOSTAL IAW DWG AND SRM.
